Examples of Adaptive MCMC

Roberts, Gareth O., Rosenthal, Jeffrey S. . Journal of Computational and Graphical Statistics 2009. 18 (2) :349-367

Locate this article in:

Bibtex

@article{CIS-236045,
  Author = {Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {Examples of Adaptive MCMC},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {18},
  Number = {2},
  Year = {2009},
  Pages = {349--367},
  Keywords = {Convergence, Metropolis algorithm, Markov chain Monte Carlo, hierarchical models, adaption, metropolis-within-Gibbs, non-Markovian, Nonconjugate priors}
}

Similar articles